Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Increase in height using herbal body growth medicine

hi am 26 yrs old my height is 5,3 and my girl friend height is 5,5.... i feel very short when am with her. Can I increase my height by having this herbal body growth medicine.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns.

I went through your problem description. I suggest you not to worry too much. Height increases due to the lengthening of bones. This process of bone lengthening continues up to the age of about 23. Then the process stops. Muscles has nothing to do with height. They give you posture.

Growth spurt takes place from age 16 to 20. You are already 26 and your growth regarding to height must have stopped. You can use any amount of medications of loose money, but I can assure you that you cannot increase your height more than a few centimeters. Therefore be happy with what you are.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor